Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  An Integral Spectral Representation of the Propagator for the Wave Equation in the Kerr Geometry
 
 
Title: An Integral Spectral Representation of the Propagator for the Wave Equation in the Kerr Geometry
Author: Finster, F.
Kamran, N.
Smoller, J.
Yau, S.-T.
Appeared in: Communications in mathematical physics
Paging: Volume 260 (2005) nr. 2 pages 257-298
Year: 2005
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands